MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SX*FMA0860RN
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record and shipping inspection record of the product code/lot# combination was conducted with no findings.Ifu states: where post-dilatation is needed, use a dilatation catheter with a balloon shorter in length than the stent and an expansion diameter roughly consistent with the reference vessel diameter.After post-dilatation, perform angiography to confirm adequate expansion.Do not force the dilatation catheter if you feel any resistance during the procedure.(this could deform or move the stent, damage the site of deployment, and/or damage or break the dilatation catheter.) with no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that the md placed the misago device in right external artery via contralateral approach from left femoral artery (lfa).A destination guiding sheath used with a glidewire advantage 035.Initial placement of gore vbx stent in the distal external artery via the right femoral artery access, followed by misago placement via lfa.Upon post dilation stent was noted to have separated.The patient's condition was stable.The procedure outcome was successful.There was no patient injury, medical/surgical intervention required; additional stent placed covering the misago stent.The artery of the lower extremity was not previously treated.Diseased limb: right; locations: other iliac; calcification: moderate; tortuousness: mild; tasc ii classification: type c; lesion length approximately(mm):40; % diameter stenosis: 75; reference vessel diameter approximately (mm): 7.Site of access/puncture and approach: femoral artery contralateral.Lesion treatment history: pre-dilatation: yes; post-dilatation: yes.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10459817
Report Number9681834-2020-00168
Device Sequence Number3273952
Product Code NIP
UDI-Device Identifier04987350727664
UDI-Public04987350727664
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberSX*FMA0860RN
Device Catalogue NumberSXR08060R
Device Lot Number191016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR